# SDR DALA2023060704635

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3123, PERFORM REPAIR ON FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STRINGER 24L IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR ON FR43 LH, FRAME FOOT COUPLING BTW STRINGER 18L TO STRINGER 24L IN PASSENGER CABIN IN CONJUNCTION WITH AMDS CARD 5311-01239-02A STEP 18 RI INSPECTION COMPLETE. (LP 2801985)
